Skip to Main content Skip to Navigation
Journal articles

Finite-time stability and stabilization results for switched impulsive dynamical systems on time scales

Abstract : In this article, we study the finite-time stability (FTS) and finite time stabilization problems for a class of switched impulsive systems evolving on an arbitrary time domain. This problem is formulated using time scale theory where the time domain can be continuous, discrete, union of disjoint intervals with variable gaps and variable lengths or any combination of these. Using common Lyapunov-quadratic and Lyapunov-like functions, we establish sufficient conditions to ensure the FTS results. Further, to solve the stabilization problem, we design state feedback controllers. We have illustrated the effectiveness of the obtained analytical results though numerical examples.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03426314
Contributor : Kathleen Torck Connect in order to contact the contributor
Submitted on : Friday, November 12, 2021 - 10:47:12 AM
Last modification on : Saturday, November 13, 2021 - 3:53:31 AM

Identifiers

Collections

Citation

Vipin Kumar, Mohamed Djemai, Michael Defoort, Muslim Malik. Finite-time stability and stabilization results for switched impulsive dynamical systems on time scales. Journal of The Franklin Institute, Elsevier, 2021, 358 (1), pp.674-698. ⟨10.1016/j.jfranklin.2020.11.001⟩. ⟨hal-03426314⟩

Share

Metrics

Record views

12